# SDR CA101101002

- Difficulty date: October 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 424 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW10545S
- Condition: Corroded
- Location: Engine
- Part time: 832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING AN ENGINE CYL TO REPLACE AN EXAUST STUD, IT WAS NOTICED THAT THE PISTON HAD CORROSION ON IT.  ALL CYLINDERS WERE REMOVED AND PISTONS INSPECTED. CORROSION WAS FOUND ON ALL PISTONS.  THE CYLINDERS WERE REPAIRED AND NEW PISTONS AND RINGS INSTALLED.
